# SDR P5CA9800350

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing Support
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON AIR CONDITIONING ACCESS PANEL SUPPORT AT BS 1175 TO 1235, LBL 60.  REMOVED CORROSION AND TREATED PER BAC SRM 51-10-01 AND 51-10-02.
